# SDR AALA20090708TUL07

- Difficulty date: July 7, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991186017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AFT SIDE STATION 1451 LONGERON 2L.  INSTALLED NEW SHEAR TIE PER SRM 51-01.
